Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Hilbert’s double series theorem and principal latent roots of the resulting matrix
HTML articles powered by AMS MathViewer

by R. A. Fairthorne and J. C. P. Miller PDF
Math. Comp. 3 (1949), 399-400 Request permission
    H. Weyl, Singuläre Integralgleichungen mit besonderer Berücksichtigung des Fourierschen Integraltheorems. Diss. Göttingen, 1908. G. H. Hardy, J. E. Littlewood, & G Pólya, Inequalities, Cambridge, 1934, p. 226-259.
  • H. Frazer, Note on Hilbert’s inequality, J. London Math. Soc. 21 (1946), 7–9. MR 18226, DOI 10.1112/jlms/s1-21.1.7
  • E. H. Copsey, H. Frazer, and W. W. Sawyer, Empirical data on Hilbert’s inequality, Nature 161 (1948), 361. MR 23359, DOI 10.1038/161361b0
  • R. Courant & D. Hilbert, Methoden der mathem. Physik, second ed., v. 1, Berlin, 1931; U.S.A. photo-lithoprint, 1943. A. C. Aitken, “Studies in practical mathematics. II. The evaluation of the latent roots and latent vectors of a matrix,” R. Soc. Edinb., Proc., v. 57, p. 269-304, 1937.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.0X
  • Retrieve articles in all journals with MSC: 65.0X
Additional Information
  • © Copyright 1949 American Mathematical Society
  • Journal: Math. Comp. 3 (1949), 399-400
  • MSC: Primary 65.0X
  • DOI:
  • MathSciNet review: 0029541